Skip to Content

Polymyalgia Rheumatica - Is there any side effects to reducing prednisone, If so what are they ?

Responses (2)

kaismama 19 Dec 2014

You have to decrease it slowly. The biggest thing is if you will have any increase in the pr symptoms. If you drop it too fast, the you can have some problems with the adrenal glands that cause symptoms. A dr generally takes you down very slowly when you've been on it a while.

dcron 19 Dec 2014

Is there any other medication besides prednisone that may help with symptoms?

Smiley22 20 Dec 2014

Thank You

diannewc1 19 Dec 2014

Yes,you have to wean off of prednisone, I was on 60mg a day the Dr. reduced by 20mg.every 2 weeks,till I was off.I had no side effects Hope this helps.

Smiley22 20 Dec 2014

Thank You

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions